# SDR DALA2017052204156

- Difficulty date: May 20, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N301DN
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 2,592 hours, 1,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT 31ABC EMERGENCY LIGHT HOUSING DAMAGED,  REPLACED THE HOUSING.
